# SDR K3HA9700096

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B
- Condition: Spongy
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT UPPER PERSONAL BREATHING EQUIPMENT SPONGY.  REMOVED AND REPLACED PERSONAL BREATHING EQUIPMENT IAW MM 25-64-00.
